Welcome, Friend!

It looks like you're new here. If you want to get involved, click one of these buttons!

advertisement

Quick Start Forum Video Tutorial

    Forum-Tutorial-Screenshot
Protect anonymity
We strongly suggest that members do not include their email addresses. Once that is published , your email address is available to anyone on the internet , including hackers.

Notice
All discussions and comments that contain an external URL will be automatically moved to the spam queue. No external URL pointing to a medical web site is permitted. Forum rules also indicate that you need prior moderator approval. If you are going to post an external URL, contact one of the moderators to get their approval.
There are no medical professionals on this forum side of the site. Therefore, no one is capable or permitted to provide any type of medical advice.
This includes any analysis, interpretation, or advice based on any diagnostic test

The main site has all the formal medical articles and videos for you to research on.
advertisement
Data Entry Job – SCAM!

We are aware that someone out there is using our CEO’s name and our company name to “recruit” people for a data entry job. It is a fake. Please do not give them any of your personal information. We are not now, nor have we ever, had data entry positions available.

Just prescribed Tramadol and Gabapentin

advertisement
13

Comments

  • Well , I am a newbie , I suffer from cervical radiculopathy and Myofascial pain syndrome
    I am on tramadol 120 mg + lyrica 300 mg + a muscle relaxant and a antidepressant ,
    Lol that's loads of drugs in my system
    The problem with tramadol is tolerance , which sets in early.what do the other members have to say
    Manjunath
  • I've been on a lot of different pain meds over the years. Tolerance is a well known problem. I've found that tolerance builds faster with some meds than others for me. OxyContin seemed to be the worst for me, it seemed like they were constantly adjusting the frequency or strength.
    For the last few years I've swapped meds rather than increasing doses & that seems to be working really well for me. A few years ago I ended-up on loads of different meds & really high doses of narcotics & I felt terrible! I've managed to keep my narcotics pretty low, I get better pain relief by changing meds rather than increasing. I go through a dose increase or 2 when I first start a med to get the right strength. If months later it stops working so well I switch.
    I know some docs aren't comfortable with this approach but it's in the European & English guidelines for prescribing narcotics so it is a recognized way of managing pain.
    Osteoarthritis & DDD.
  • advertisement
  • Glad to hear some can get use from Gabapentin. It gave me severe headaches. If you're suddenly getting migraines, take Gabapentin by itself to maybe rule it out.
  • I take both, and am wondering why on my perscription bottle says it is a must that I wear a medic alert bracelet?
  • I was hoping this same combo would give me some dramatic relief, but not much relief at all. Spinal injection next week and am praying for better results surgery is almost a given at this point.
  • advertisement
  • sandisandi Posts: 6,269
    edited 10/04/2014 - 4:53 AM
    What dosages are you at on the medications? Gabapentin may need a dosage adjustment. The medications are only one small part of the equation of pain management. What else do you do or use to ease some of the pain apart from medications?

    http://www.spine-health.com/forum/announcements/spine-health-announcements/blend
  • Hi ,I have exactly the same l4-l5 etc and the meds This is a previous post of mine...
    ....
    Hi, my names dave and I have lived in germany for 3 years, before that I lived in uk and the last 15 years there have been prescibed 400mg slow release tramadol and 3600mg gabapentin daily, side affects I got used to but not the sleeping all the time, my pain had got less ,I didnt sit, stand long, or walk much, then came to Germany and had spinal cord sugery, have a medtronic 9 year battery with memory in my rear and 2 leads in my spinal cord, its been 2 months and I sit along time, walk the dog , and stand, i have reduced my meds, its not a fix but hopefully a replacement for medication, but you must be patient, had 7 day trial, op was easy, home 2 days later with light duties.all in all a must for last resort.
    I had a dynesis 0peration for the l5-l5 l5/s1 and wish I never had as it was very painful and didn't relieve much (I pushed them to do it)
    Lately I am on 100ng tramadol a day and 1500mg tramadol,i have been trying to reduce but have ended up with the fact that I need tramadol for acute pain and gabapentin for nerve pain,although I am restricted with sitting etc laying down is no problem and the drugs will settle as your body adapts , the spinal cables etc didn't work for me ( good for others) and my life is good you just have to realise your boundrys and after all this time I still lift and stand to long then get severe pain etc,my wife says I will never learn
advertisement
This discussion has been closed.
Sign In or Register to comment.